# SDR AALA20170505009

- Difficulty date: May 5, 2017
- Submitted: May 8, 2017
- Operation: Air carrier
- Aircraft: N979TW
- Make and model: Doug MD 83
- Aircraft serial: 53629
- Aircraft time: 49,202 hours, 24,725 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: A3060736
- Condition: Cracked
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BY THE R1 DOOR HAS A CRACKED LENS.  REMOVED AND REPLACED THE LENS IAW AMM 33-53-01.  OPS CHECKED GOOD.
